# SDR UPS05443994

- Difficulty date: February 5, 2005
- Submitted: March 4, 2005
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 80,944 hours, 22,482 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 65B101416
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT WING 20VC FLAP I/B ARM O/B RIB I/B FACE AT ROTARY ACTUATOR AFT AREA FOUND CRACKED, CRACK LENGTH .5 INCH.  RIGHT WING 20VC FLAP I/B ARM O/B RIB I/B FACE REPAIRED AS PER HX RS R57-41-35254 WITH CRACKED AREA TRIMMED OFF & INSPECTED BY NDT.  NO CRACK FOUND & EO B747-5740-21781-A.
